VOL. 119 · NO. 2 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 119 (2), (1985)
No abstract available
Articles
M. A. Akcoglu, M. Falkowitz
Pacific J. Math. 119 (2), 257-264, (1985)
KEYWORDS: 47A35, 28D05
No abstract available
W. W. Comfort, Lewis C. Robertson
Pacific J. Math. 119 (2), 265-285, (1985)
KEYWORDS: 22A05, 54H99
No abstract available
J. M. DeLaurentis, B. G. Pittel
Pacific J. Math. 119 (2), 287-301, (1985)
KEYWORDS: 60C05, 11K31, 60F17
No abstract available
José E. Galé
Pacific J. Math. 119 (2), 303-315, (1985)
KEYWORDS: 46G20, ‎46J15, 58C25
No abstract available
H. Gingold
Pacific J. Math. 119 (2), 317-336, (1985)
KEYWORDS: 34C10
No abstract available
Keiji Izuchi
Pacific J. Math. 119 (2), 337-342, (1985)
KEYWORDS: 30D55, 30E05, ‎46J15
No abstract available
Mahesh G. Nerurkar
Pacific J. Math. 119 (2), 343-363, (1985)
KEYWORDS: 28D15, 28A51
No abstract available
Robyn Owens
Pacific J. Math. 119 (2), 365-380, (1985)
KEYWORDS: 30D55, 42B25, 42B30, ‎46J15
No abstract available
Judith A. Packer
Pacific J. Math. 119 (2), 381-405, (1985)
KEYWORDS: 46L55, 22D40
No abstract available
Judith A. Packer
Pacific J. Math. 119 (2), 407-443, (1985)
KEYWORDS: 46L55, 22D40
No abstract available
Iain Raeburn, Joseph L. Taylor
Pacific J. Math. 119 (2), 445-463, (1985)
KEYWORDS: 16A16, 12G99, 13A20
No abstract available
David Rosen
Pacific J. Math. 119 (2), 465-472, (1985)
KEYWORDS: 11D04, 11A55
No abstract available
Mau-Hsiang Shih, Kok-Keong Tan
Pacific J. Math. 119 (2), 473-479, (1985)
KEYWORDS: 52A07
No abstract available
Lee Whitt
Pacific J. Math. 119 (2), 481-487, (1985)
KEYWORDS: 53C42, 53A07
No abstract available
Rodney I. Yager
Pacific J. Math. 119 (2), 489-495, (1985)
KEYWORDS: 11R23, 11G05
No abstract available
Back Matter
Pacific J. Math. 119 (2), (1985)
No abstract available
Back to Top